A 18-year-old female asked:
dec 2011 i overdosed on 17 aleve (naproxen) pills. i got pregnant in july 2012 and i got hydronephrosis in my left kidney. symptoms were gross hematuria on august 2012. could the pills have caused this?
1 doctor answer
A Verified Doctor answered
A US doctor answered Learn more
No: Hydronephrosis is common during pregnancy, more on the right than left. Could also be due to a kidney stone if there is associated pain. If you have continued to take aleve (naproxen) or another pain medication, you could have bleeding from your kidney from that. Sometimes a clot in the ureter tube could cause pain and hydronephrosis as well.
Answered on Apr 13, 2016
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month